Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 121, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 15, 2011, 10:23 PM EDT for Lee County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 10:23 PM EDT (02:23 UTC)
- Expired
- Jun 15, 2011, 11:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Lee County, GA
The radar
The Robins AFB radar (KJGX), 129 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:31 PM EDT | HAIL 1 | 5 Nw Albany, GA | REPORTED NEAR THE INTERSECTION OF US 82 AND FUSSELL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -372 J/kg
- Mixed-layer LCL
- 2925 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544
WUUS52 KTAE 160223
SVRTAE
GAC177-160315-
/O.NEW.KTAE.SV.W.0121.110616T0223Z-110616T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 1115 PM EDT
* AT 1019 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OAKLAND...
AND MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PALMYRA...BYNE CROSSROADS...FORRESTER...JORDAN PLACE...CENTURY...
LEESBURG...STARKSVILLE...STOCKS...MOSSY DELL AND PHILEMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3177 8399 3172 8403 3171 8402 3166 8401
3162 8405 3162 8427 3163 8430 3173 8430
3184 8407
TIME...MOT...LOC 0223Z 250DEG 15KT 3165 8422
$$
42-DVD1 follow-up statement
900
WWUS52 KTAE 160234
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1034 PM EDT WED JUN 15 2011
GAC177-160315-
/O.CON.KTAE.SV.W.0121.000000T0000Z-110616T0315Z/
LEE GA-
1034 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHERN LEE COUNTY...
AT 1031 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR FORRESTER...MOVING EAST AT 15 MPH. NICKEL TO QUARTER
SIZED HAIL WAS REPORTED IN SOUTHERN LEE COUNTY NEAR US 82 AND
FUSSELL ROAD.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEESBURG...STARKSVILLE...STOCKS...MOSSY DELL AND PHILEMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3177 8399 3172 8403 3171 8402 3166 8401
3162 8405 3162 8427 3163 8430 3173 8430
3184 8407
TIME...MOT...LOC 0234Z 250DEG 15KT 3167 8417
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:20 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 15, 9:20 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT WED JUN 15 2011
...NEW ALL-TIME RECORD HIGH TEMPERATURE SET TODAY IN TALLAHASSEE...
...HEAT WAVE TO CONTINUE WITH ONLY SLIGHT MODERATION IN TEMPERATURES
EXPECTED...
.UPDATE...STRONG HEATING PRODUCED MAXIMUM TEMPERATURES INTO THE 100S
THIS AFTERNOON ACROSS A SIGNIFICANT PORTION OF THE AREA...WHICH WAS
SUFFICIENT TO GENERATE STRONG CONVECTION...WITH NUMEROUS REPORTS OF
DIME TO NICKLE SIZE HAIL ACROSS THE FLORIDA BIG BEND UP INTO
SOUTHWEST GEORGIA. CONVECTION CONTINUES THIS EVENING ACROSS PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA AS OUTFLOW BOUNDARIES COLLIDE
WITH THE SEABREEZE THAT CONTINUES TO PUSH NORTHWARD WELL UP INTO
GEORGIA...INTO AREAS THAT HAD STRONG HEATING BUT HAVE NOT SEEN
SIGNIFICANT ACTIVITY AS YET. HAVE MODIFIED THE POPS IN THE FIRST
PERIOD TO ACCOUNT FOR THE ONGOING AND EXPECTED CONVECTION. OTHERWISE
THE CURRENT FORECASTS APPEAR ON TRACK AND DO NOT PLAN TO MAKE
SIGNIFICANT CHANGES.
&&
.MARINE...TONIGHT THROUGH MON.
WEST WINDS TONIGHT WILL GIVE WAY TO A PERIOD OF SOUTHWEST WINDS ON
THURSDAY THAT WILL CONTINUE INTO THE WEEKEND. SPEEDS WILL REMAIN
BELOW CAUTION LEVELS AND SEAS WILL BE 3 FT OR LESS THROUGH THE
PERIOD.
&&
.AVIATION...SCATTERED STRONG CONVECTION WILL GRADUALLY DIMINISH THIS
EVENING BUT NOT BEFORE IMPACTING THE ALB TERMINAL AND POSSIBLY VLD.
THEN...EXPECT ANOTHER ROUND OF MVFR VSBYS AT ALL SITES WITH OCNL IFR
CONDITIONS AT VLD. RESTRICTIONS WILL END AFTER 13Z WITH A SCT
CUMULUS FIELD DEVELOPING BY LATE THURSDAY MORNING ACROSS THE REGION
WITH SCT CONVECTION ACROSS THE TRI-STATE REGION BY LATE AFTERNOON.
&&
.FIRE WEATHER...THE RIDGE OF HIGH PRESSURE RESPONSIBLE FOR THE
EXTREME HEAT OVER THE PAST FEW DAYS WILL GRADUALLY WEAKEN ON
THURSDAY AND FRIDAY RESULTING IN A SLIGHT INCREASE IN RAIN CHANCES.
THIS WEAKENING RIDGE SHOULD RESULT IN SLIGHTLY LOWER AFTERNOON
TEMPERATURES...WHICH MAY HELP KEEP RELATIVE HUMIDITY VALUES JUST
ABOVE CRITICAL LEVELS. HOWEVER...GIVEN THE STRONG HEATING EXPECTED
AGAIN ON THURSDAY...THIS SITUATION WILL NEED TO BE MONITORED
CLOSELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 100 74 98 72 / 30 40 20 20 10
PANAMA CITY 77 94 76 92 75 / 20 20 0 20 0
DOTHAN 75 98 74 97 72 / 40 30 30 20 10
ALBANY 74 99 74 99 72 / 30 30 30 20 20
VALDOSTA 73 100 73 99 71 / 30 40 40 20 20
CROSS CITY 73 97 72 96 71 / 30 30 20 20 0
APALACHICOLA 78 92 76 90 75 / 10 20 0 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HEAT ADVISORY THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
CALHOUN...COASTAL BAY...COSTAL FRANKLIN...COASTAL GULF...
INLAND BAY...INLAND FRANKLIN...INLAND GULF...LIBERTY.
GM...NONE.
&&
AVIATION/FIRE WX...BARRY
REST OF DISCUSSION...DUVAL/WOOLHazardous weather outlook, Jun 15, 4:36 AM EDT, 17 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 436 AM EDT WED JUN 15 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-161100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 436 AM EDT WED JUN 15 2011 /336 AM CDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... RECORD HIGH TEMPERATURES ABOVE 100 DEGREES ARE LIKELY TODAY IN MANY LOCATIONS. HEAT INDICES ARE EXPECTED TO BE AROUND 110 IN AREAS OF THE FLORIDA PANHANDLE GENERALLY WEST OF TALLAHASSEE WHERE A HEAT ADVISORY IS IN EFFECT. A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON INTO TONIGHT. ALTHOUGH COVERAGE IS NOT EXPECTED TO BE WIDESPREAD...THE STORMS THAT DO MANAGE TO DEVELOP HAVE THE POTENTIAL TO BE STRONG WITH GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ABOVE AVERAGE TEMPERATURES ARE EXPECTED TO CONTINUE. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER 90S TO NEAR 100 DEGREES EACH AFTERNOON WITH MAXIMUM AFTERNOON HEAT INDICES NEAR OR ABOVE 100. THE BEST CHANCE OF RAINFALL LOOKS LIKE THURSDAY ALTHOUGH ACTIVITY WILL BE SCATTERED AND NOT WIDESPREAD. A FEW STRONG STORMS COULD ALSO OCCUR ON THURSDAY WITH GUSTY WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY...BUT SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF STRONG WINDS OR HAIL. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD
In the hours before
Special weather statement, Jun 15, 5:27 PM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 PM EDT WED JUN 15 2011 FLZ017-027-127-152200- LEON FL-COASTAL WAKULLA FL-INLAND WAKULLA FL- 527 PM EDT WED JUN 15 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LEON COUNTY AND WAKULLA COUNTY IN NORTH FLORIDA... * UNTIL 600 PM EDT AT 519 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS OVER SOUTHERN LEON COUNTY AND A LARGE PORTION OF WAKULLA COUNTY. THESE STORMS WERE NEARLY STATIONARY OR DRIFTING TO THE SOUTHEAST. SEVERAL REPORTS OF HAIL UP TO DIME SIZE HAVE BEEN RECEIVED AT THE TALLAHASSEE WEATHER SERVICE OFFICE WITH THESE STORMS. SOME REPORTS INDICATED HAIL WAS COVERING THE GROUND. SO FAR ALL HAIL REPORTS HAVE BEEN UNDER SEVERE LIMITS. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3034 8458 3033 8420 3013 8419 3013 8457 TIME...MOT...LOC 2121Z 180DEG 0KT 3024 8443 22-BARRY
Special weather statement, Jun 15, 6:01 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
601 PM EDT WED JUN 15 2011
FLZ017-027-127-152300-
LEON FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-
601 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...
* UNTIL 700 PM EDT
AT 556 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS OVER SOUTHERN LEON COUNTY AND A LARGE PORTION OF WAKULLA
COUNTY. THESE STORMS WERE NEARLY STATIONARY OR DRIFTING TO THE SOUTHEAST.
SEVERAL REPORTS OF HAIL UP TO DIME SIZE HAVE BEEN RECEIVED AT THE TALLAHASSEE
WEATHER SERVICE OFFICE WITH THESE STORMS. SOME REPORTS INDICATED HAIL
WAS COVERING THE GROUND. SO FAR ALL HAIL REPORTS HAVE BEEN UNDER SEVERE
LIMITS.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3008 8463 3040 8463 3047 8439 3046 8422
3009 8422 2999 8440
TIME...MOT...LOC 2159Z 311DEG 6KT 3029 8442
22-BARRYSpecial weather statement, Jun 15, 7:20 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 720 PM EDT WED JUN 15 2011 FLZ016-017-GAZ155>157-160015- GRADY GA-LEON FL-DECATUR GA-SEMINOLE GA-GADSDEN FL- 720 PM EDT WED JUN 15 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DECATUR... SEMINOLE AND GRADY COUNTIES OF SOUTHWEST GEORGIA AND NORTHERN GADSDEN AND NORTHERN LEON COUNTIES OF NORTH FLORIDA... * UNTIL 815 PM EDT AT 713 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS 18 MILES NORTHWEST OF TALLAHASSEE...OR NEAR JAMIESON. THESE STORMS WERE DRIFTING SLOWLY TO THE NORTH. THESE STORMS HAVE A HISTORY OF PRODUCING SMALL HAIL. HAIL UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3105 8414 3058 8409 3058 8477 3105 8496 TIME...MOT...LOC 2316Z 314DEG 2KT 3065 8445 22-BARRY
Special weather statement, Jun 15, 8:53 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 853 PM EDT WED JUN 15 2011 GAZ142>145-155-156-160145- MITCHELL GA-MILLER GA-BAKER GA-EARLY GA-DECATUR GA-SEMINOLE GA- 853 PM EDT WED JUN 15 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAKER...DECATUR... EARLY...MILLER...MITCHELL AND SEMINOLE COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 945 PM EDT AT 847 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A CLUSTER OF STRONG THUNDERSTORMS NEAR COLQUITT IN MILLER COUNTY...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3119 8435 3090 8456 3108 8487 3130 8472 TIME...MOT...LOC 0051Z 295DEG 10KT 3117 8470 22-BARRY
Special weather statement, Jun 15, 9:03 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 903 PM EDT WED JUN 15 2011 GAZ122>127-144-145-160200- TERRELL GA-RANDOLPH GA-MITCHELL GA-LEE GA-BAKER GA-CALHOUN GA-WORTH GA-DOUGHERTY GA- 903 PM EDT WED JUN 15 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAKER...CALHOUN... DOUGHERTY...LEE...MITCHELL...RANDOLPH...TERRELL AND WORTH COUNTIES OF SOUTHWEST GEORGIA... * UNTIL 1000 PM EDT AT 859 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A CLUSTER OF STRONG THUNDERSTORMS IN THE ABOVE MENTIONED SOUTHWEST GEORGIA COUNTIES... MOVING EAST AT 5 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3187 8395 3135 8366 3135 8460 3187 8449 TIME...MOT...LOC 0101Z 282DEG 4KT 3154 8440 22-BARRY
Special weather statement, Jun 15, 10:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 PM EDT WED JUN 15 2011
GAZ125-160245-
DOUGHERTY GA-
1002 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DOUGHERTY
COUNTY...
* UNTIL 1045 PM EDT
AT 1002 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR ALBANY...OR NEAR LOCKETT CROSSING...MOVING
SOUTHEAST AT 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3163 8401 3162 8400 3157 8400 3156 8398
3151 8400 3147 8399 3144 8401 3144 8429
3156 8442 3162 8436 3162 8405 3165 8402
3165 8400
TIME...MOT...LOC 0203Z 308DEG 7KT 3156 8425
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:53 PM EDT | Special Weather Statement | TAE | Miller | 52 min |
| Jun 15, 9:03 PM EDT | Special Weather Statement | TAE | Dougherty, Lee, Terrell, Worth | 57 min |
| Jun 15, 9:46 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 44 min |
| Jun 15, 9:51 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Randolph, Terrell | 39 min |
| Jun 15, 10:02 PM EDT | Special Weather Statement | TAE | Dougherty | 43 min |
| Jun 15, 11:00 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Worth | 45 min |
| Jun 16, 4:52 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Miller | 38 min |
| Jun 16, 5:05 PM EDT | Severe Thunderstorm Warning | TAE | Early | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.